# SDR A6WA201040871

- Difficulty date: November 17, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 24,637 hours, 22,748 cycles
- Engine: Ge CF343B1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP INNER SKIN AT CENTER FLAP VANE ACTUATOR CARRIAGE CHAFED FROM BONDING JUMPER.  REPAIRED LT INBD INNER SKIN AT CENTER FLAP VANE ACTUATOR CARRIAGE IAW REO 601R-57-52-1665 REV, NC.
